MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/01.aog.0000157764.44292.aa

Медицинская библиотека · Obstetrics and gynecology · 2005

Uterine sarcoidosis potentially associated with interferon-alpha use for chronic hepatitis C infection.

Tsiodras Sotirios, Drimala Panagiota, Stavreas Nick, Dachlythras Marios, Alamani Anna Maria, Naoum George

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

BACKGROUND

A regimen including interferon-alpha has become the standard of care in the treatment of chronic hepatitis C over the last decade. One rare adverse effect associated with the use of interferon-alpha is a granulomatous pulmonary reaction.

CASE: A unique case of uterine sarcoidosis associated with the use of interferon-alpha for chronic hepatitis C infection is presented.

CONCLUSION

Gynecologists should be aware of a potential association between interferon-alpha therapy and granulomatous reactions occurring not only in the lung but also in the female genital tract.

Для цитирования: Tsiodras Sotirios, Drimala Panagiota, Stavreas Nick, Dachlythras Marios, Alamani Anna Maria, Naoum George. Uterine sarcoidosis potentially associated with interferon-alpha use for chronic hepatitis C infection.. Obstetrics and gynecology. 2005. DOI: 10.1097/01.aog.0000157764.44292.aa.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.